# SDR R61A201411291214

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,939 hours, 13,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FWD F/A FLASHLIGHT WAS INOPERATIVE.   R & R THE FLASHLIGHT IAW AMM.  OPS CHECKED GOOD.
